MATHEMATICA BOHEMICA, Vol. 121, No. 1, pp. 77-81, 1996

On 2-extendability of generalized Petersen graphs

N. B. Limaye, Mulupuri Shanthi C. Rao

N. B. Limaye, Department of Mathematics, University of Bombay, Bombay, 400 098, India; Mulupuri Shanthi C. Rao, Wilson College, Bombay, 400 007, India

Abstract: Let $GP(n,k)$ be a generalized Petersen graph with $(n,k)=1$, $ n>k\geq4.$ Then every pair of parallel edges of $GP(n,k)$ is contained in a 1-factor of $GP(n,k)$. This partially answers a question posed by Larry Cammack and Gerald Schrag [Problem 101, Discrete Math. 73(3), 1989, 311-312].

Keywords: one factor, 2-extendable, generalized Petersen graphs

Classification (MSC91): 05C70

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]